# SDR BDHA9600022

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC253
- Engine: Garrtt TPE33110UA
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 89356117
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

MSP - FLT 434 - THE LEFT ENGINE WAS FUEL LIMITED ON TAKEOFF.  THE MAX POWER WAS TURNED UP AND A RUN PERFORMED.  THE ENGINE WAS VERY ERRATIC.  INSPECTION OF THE FUEL CONTROL FOUND THE MANUAL FUEL VALVE WAS BINDING INSIDE.  THE FUEL CONTROL WAS CHANGED AND ENGINE POWER RUN PERFORMED.  THE AIRCRAFT WAS RELEASED.  (X)
